Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had unprotected sex. Took unwanted, developed vaginal pain, comes when get intimidate. Medicine?

hello. I had unprotected sex two months ago with my partner and then took unwanted 72 within 72 hrs of having sex. Since then i am having severe vaginal pain. This pain occurs anytime and lasts for 6-7 hours. Whenever i try to intimate with my partner again,i feel a pain in my vagina and then that severe pain again return and lasts for hours. Please help me by advising suitable medicines
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description there is possibility of some vaginal infection.
Emergency pills can cause side effects related to menstrual period. But they may not cause that much severe vaginal pain.
So you better consult gynecologist once and get examined to find out the cause for your problem.
If vaginal infection is detected you may need local and systemic antibiotics.
Both partners have to take them to avoid future transmission.
For more details you can ask me through:
Take care.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor